Doubling inequalities for the lamé system with rough coefficients

Herbert Koch, Ching Lung Lin, Jenn Nan Wang

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


In this paper we study the local behavior of a solution to the Lamé system when the Lamé coefficients λ and μ satisfy that μ is Lipschitz and λ is essentially bounded in dimension n ≥ 2. One of the main results is the local doubling inequality for the solution of the Lamé system. This is a quantitative estimate of the strong unique continuation property. Our proof relies on Carleman estimates with carefully chosen weights. Furthermore, we also prove the global doubling inequality, which is useful in some inverse problems.

Original languageEnglish
Pages (from-to)5309-5318
Number of pages10
JournalProceedings of the American Mathematical Society
Issue number12
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Doubling inequalities for the lamé system with rough coefficients'. Together they form a unique fingerprint.

Cite this